Alert archive / Georgia / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 100, NWS Atlanta, GA

June 3, 20188 counties in Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jun 3, 2018, 7:47 PM EDT for 8 counties in Georgia. It was in force for 28 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 3, 2018, 7:47 PM EDT (23:47 UTC)
Expired
Jun 3, 2018, 8:15 PM EDT
In force
28 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Baldwin County, GA, Butts County, GA, Jasper County, GA, Jones County, GA, Lamar County, GA, Monroe County, GA, Morgan County, GA, Putnam County, GA

The radar

The Robins AFB radar (KJGX), 74 km from the middle of the area, began a volume at 23:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 3, 8:12 PM EDTTSTM WND DMG2 Ne Collier, GANUMEROUS TREES AND POWER LINES WERE REPORTED DOWN ACROSS MONROE COUNTY.
Jun 3, 8:22 PM EDTTSTM WND DMGForsyth, GAMULTIPE TREES REPORTED DOWN ACROSS MONROE COUNTY.
Jun 3, 8:24 PM EDTTSTM WND DMG2 Nnw Arkwright, GAA TREE WAS REPORTED DOWN NEAR THE INTERSECTION OF RIVERSIDE DRIVE AND WESLEYAN DRIVE.
Jun 3, 8:25 PM EDTTSTM WND DMG2 W Bolingbroke, GAMULTIPLE TREES WERE UPROOTED NEAR THE INTERSECTION OF SHI ROAD AND HIGHWAY 41.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 25 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 11.8 hours before the alert went out and 74 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2018-06-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 744 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2018-06-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 44 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
744 J/kg
Mixed-layer CIN
-118 J/kg
Mixed-layer LCL
1257 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
44 m²/s²
0-3 km storm-relative helicity
45 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

942 
WUUS52 KFFC 032347
SVRFFC
GAC009-035-159-169-171-207-211-237-040015-
/O.NEW.KFFC.SV.W.0100.180603T2347Z-180604T0015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
747 PM EDT SUN JUN 3 2018

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Northwestern Baldwin County in central Georgia...
  Southwestern Morgan County in north central Georgia...
  Putnam County in central Georgia...
  Monroe County in central Georgia...
  Butts County in central Georgia...
  Northwestern Jones County in central Georgia...
  Jasper County in central Georgia...
  Northeastern Lamar County in west central Georgia...

* Until 815 PM EDT.

* At 747 PM EDT, a severe thunderstorm was located over Adgateville,
  or near Monticello, moving southeast at 35 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Eatonton, Jackson, Forsyth, Monticello, Flovilla, Jenkinsburg,
  Shady Dale, Bradley, Turtle Cove, Wayside, Worthville, Resseaus
  Crossroads, Round Oak, Central Georgia Experiment Stn, Blount,
  Eudora, North Alcovy, McElheneys Crossroads, Juliette and Ethridge.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3328 8320 3328 8323 3324 8325 3291 8369
      3295 8370 3295 8373 3294 8373 3287 8386
      3324 8412 3329 8409 3330 8410 3330 8407
      3341 8391 3337 8386 3344 8382 3349 8371
      3350 8371 3348 8368 3356 8368 3359 8363
TIME...MOT...LOC 2347Z 326DEG 30KT 3321 8372 

HAIL...1.00IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 3, 2:40 PM EDT, 5 hours 7 minutes earlier.

Area forecast discussion, Jun 3, 2:40 PM EDT, 5 hours 7 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
240 PM EDT Sun Jun 3 2018

.SHORT TERM /Tonight through Monday Night/...
Main focus of the short term continues to be the convection expected
this afternoon and evening. This activity is associated with a
shortwave moving through the region, and at this time is beginning
to move into far north Georgia from Tennessee. Daytime heating has
been enough to punch through two inversions and provide more than
sufficient instability. Still anticipate portions of central Georgia
to see CAPE in excess of 3000-3500 J/Kg. This unstable environment,
combined with the deep moisture profile and shortwave energy will
allow for at least scattered thunderstorm development, if not more
significant in coverage. Hi-Res short-term models have backed off in
both coverage and intensity, so updated forecast package does have
slightly lower PoPs through the early evening hours. Will continue
to monitor and determine whether further adjustments may be needed.

Unlike yesterday with what ended up being a meek wind threat,
modeled DCAPE over the area approaches 2000 J/Kg today, and could
result in severe storms producing strong damaging winds. SPC does
have the state in a Marginal Risk for severe storms, with wind being
the main concern, and hail also possible.

Beyond this evening, the shortwave moves through and puts the state
in dry northwest flow before high pressure centers over the region.
As a result, benign weather is expected - certainly a welcome change
from the soggy, active pattern the region has been in in recent
weeks.  Temperatures will reach into the 80s Monday, and with dew
points settling into the 50s, overnight lows will be cool.

31

.LONG TERM /Tuesday through Sunday/...
No major changes to the current long term forecast. Previous long
term discussion follows...

17

LONG TERM /Monday Night through Saturday/...

Continued good news in the long term as the dry air sinks farther
south into the area through much of the week with consecutive
days of little to no precipitation expected across north/central
GA. While a closed low drops into New England Tuesday through
Wednesday, the energy associated with this system should stay
well north of the region. It should be noted that there is a weak
impulse rounding this trough in the central CONUS that may
provide enough lift to result in a MCS type complex dropping south
into the Gulf Coast states Wednesday. This should have little
impact in GA, possibly providing an increase in clouds across the
southwestern tier. Confidence on this feature is low at this time,
so have kept the area dry. At the surface high pressure remains
in control through Thursday, eventually shifting offshore.

The closed low/trough pivots off the the coast Thursday through
Friday with weak NW flow aloft as ridging in the desert SW tries
to build further east. Impulses will increase within the northern
stream with better deep layer moisture moving into the region to
end out the week. This will mean a better chance of seeing
showers/thunderstorms Friday into Saturday, especially across
north GA. The coverage however still seems limited given most of
the energy remains to our north.

26

&&

.AVIATION...
18Z Update...
VFR conditions through the period. Challenging precip/TS forecast
as organized convection is expected to impact the state today.
Have continued TEMPO for 20-00z for the metro-Atlanta area, and an
hour or so after for KCSG, KAHN and KMCN. Expect gusty winds
within/near convection, otherwise northwest winds at 8-12kt with
gusts to 20kt. Expect winds to come down somewhat overnight before
increasing back to 9-12kt after 15z. Clearing skies after
afternoon/evening storms will remain VFR through the remainder of
the period, with quiet weather in store through Monday.

//ATL Confidence...18Z Update...
Medium on TSRA potential and timing.
High on all other elements.

31

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          64  86  61  84 /  20   0   0   5
Atlanta         65  84  64  84 /  20   0   0   5
Blairsville     56  79  54  80 /  30   0   0   5
Cartersville    60  84  59  84 /  20   0   0   5
Columbus        68  88  64  88 /  30   0   0   0
Gainesville     63  84  62  82 /  20   0   0   5
Macon           68  88  62  88 /  30   0   0   5
Rome            61  84  59  84 /  10   0   0   5
Peachtree City  64  86  60  85 /  20   0   0   5
Vidalia         73  89  67  89 /  30   5   0   5

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...31
LONG TERM....17
AVIATION...31
Hazardous weather outlook, Jun 3, 2:45 PM EDT, 5 hours 2 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
245 PM EDT Sun Jun 3 2018

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-040800-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
245 PM EDT Sun Jun 3 2018

This Hazardous Weather Outlook is for portions of North and Central
Georgia.

.DAY ONE...This afternoon and Tonight...

Scattered thunderstorms are possible this afternoon and evening. A
few of these storms could become severe with damaging winds,
frequent lightning and large hail.

.DAYS TWO THROUGH SEVEN...Monday through Saturday...

There is a chance of thunderstorms over parts of central Georgia
Thursday afternoon, and across the entire region Friday and
Saturday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

In the hours before

Special weather statement, Jun 3, 7:00 PM EDT, 47 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
700 PM EDT SUN JUN 3 2018

GAZ067-069-078-079-032330-
Harris GA-Upson GA-Meriwether GA-Talbot GA-
700 PM EDT SUN JUN 3 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN HARRIS...WESTERN
UPSON...SOUTHERN MERIWETHER AND NORTHWESTERN TALBOT COUNTIES UNTIL
730 PM EDT...

At 659 PM EDT...a strong thunderstorm was over Warm Springs, or 8
miles south of Greenville...moving southeast at 25 mph.

  HAZARD...Winds up to 40 mph...pea sized hail...frequent lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Talbotton, Manchester, Pine Mountain, Warm Springs, Woodland, F.d.
Roosevelt State Park, Raleigh, Flint Hill, Olive Branch, Sprewell
Bluff State Park, Pleasant Hill, Durand and Harris City.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3286 8487 3301 8471 3283 8435 3264 8460
TIME...MOT...LOC 2259Z 300DEG 21KT 3290 8469

HAIL...0.25IN
WIND...40MPH
Special weather statement, Jun 3, 7:02 PM EDT, 45 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
702 PM EDT SUN JUN 3 2018

GAZ048-057>059-071-032330-
Butts GA-Monroe GA-Jasper GA-Newton GA-Henry GA-
702 PM EDT SUN JUN 3 2018

...SIGNIFICANT WEATHER ADVISORY FOR BUTTS...NORTHERN MONROE...
JASPER...SOUTHEASTERN NEWTON AND SOUTHEASTERN HENRY COUNTIES UNTIL
730 PM EDT...

At 702 PM EDT...a strong thunderstorm was near Rocky Plains, or 10
miles southwest of Covington...moving southeast at 40 mph.

  HAZARD...Winds 40 to 50 mph...pea sized hail...frequent lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Covington, Jackson, Monticello, Newborn, Flovilla, Mansfield,
Jenkinsburg, Shady Dale, Stewart, Turtle Cove, Worthville, Berner,
McKibben, Starrsville, Calvin, Farrar, Eudora, North Alcovy,
McElheneys Crossroads and Indian Springs State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3359 8384 3343 8353 3337 8354 3313 8384
      3327 8411
TIME...MOT...LOC 2302Z 308DEG 33KT 3347 8396

HAIL...0.25IN
WIND...50MPH
Special weather statement, Jun 3, 7:15 PM EDT, 32 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
715 PM EDT SUN JUN 3 2018

GAZ046-048-056-057-032330-
Rockdale GA-Spalding GA-Newton GA-Henry GA-
715 PM EDT SUN JUN 3 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN ROCKDALE...
NORTHEASTERN SPALDING...WESTERN NEWTON AND HENRY COUNTIES UNTIL 730
PM EDT...

At 715 PM EDT...a strong thunderstorm was near Fincherville, or near
Jackson...moving southeast at 35 mph.

  HAZARD...Winds up to 40 mph and pea sized hail.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
McDonough, Conyers, Covington, Stockbridge, Hampton, Locust Grove,
Porterdale, Blacksville, Ola, Magnet, Luella, Atlanta Motor Speedway,
Flippen, Kelleytown and Oak Hill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately.

LAT...LON 3365 8402 3359 8384 3330 8409 3330 8410
      3327 8412 3339 8434
TIME...MOT...LOC 2315Z 308DEG 32KT 3338 8401

HAIL...0.25IN
WIND...40MPH
Special weather statement, Jun 3, 7:22 PM EDT, 25 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
722 PM EDT SUN JUN 3 2018

GAZ068>070-032345-
Lamar GA-Upson GA-Pike GA-
722 PM EDT SUN JUN 3 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN LAMAR...UPSON AND
SOUTHEASTERN PIKE COUNTIES UNTIL 745 PM EDT...

At 722 PM EDT...a strong thunderstorm was over Atwater, or near
Thomaston...moving east at 25 mph.

  HAZARD...Winds up to 40 mph...pea sized hail...frequent lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Thomaston, Yatesville, Sunset Village, Lincoln Park, The Rock,
Atwater, Redbone Crossroads, Crest, Logtown, Sunnyside, Hannahs Mill,
Lifsey Springs and Salem.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3305 8446 3298 8406 3293 8409 3293 8412
      3286 8412 3275 8418 3290 8451
TIME...MOT...LOC 2322Z 278DEG 20KT 3295 8440

HAIL...0.25IN
WIND...40MPH
Special weather statement, Jun 3, 7:35 PM EDT, 12 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
735 PM EDT SUN JUN 3 2018

GAZ055>058-068-070-071-040000-
Butts GA-Lamar GA-Monroe GA-Clayton GA-Spalding GA-Pike GA-Henry GA-
735 PM EDT SUN JUN 3 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN BUTTS...LAMAR...
NORTHWESTERN MONROE...SOUTHERN CLAYTON...SPALDING...NORTHEASTERN PIKE
AND SOUTHWESTERN HENRY COUNTIES UNTIL 800 PM EDT...

At 735 PM EDT...a line of strong thunderstorms was along a line
extending from Bonanza to Lifsey Springs...and moving east at 25 mph.

  HAZARD...Winds up to 40 mph...pea sized hail...frequent lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Griffin, McDonough, Barnesville, Forsyth, Zebulon, Hampton, Lovejoy,
Milner, Williamson, Orchard Hill, Meansville, Sunny Side, Aldora,
East Griffin, Walker Mill, Rover, Liberty Hill, Jw Smith Reservoir,
Collier and Johnstonville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3348 8413 3338 8426 3325 8411 3308 8390
      3298 8405 3304 8438 3334 8439 3334 8438
      3335 8439 3345 8439
TIME...MOT...LOC 2335Z 269DEG 23KT 3344 8434 3304 8434

HAIL...0.25IN
WIND...40MPH
Local storm report, Jun 3, 7:39 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
739 PM EDT SUN JUN 03 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0524 PM     TSTM WND DMG     1 E HAMILTON            32.76N  84.86W
06/03/2018                   HARRIS             GA   911 CALL CENTER

            A TREE WAS REPORTED DOWN ON BARNES MILL ROAD.

&&

EVENT NUMBER FFC1800248

LREAVES

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 2, 8:15 PM EDTSpecial Weather StatementFFCGlascock, Warren30 min
Jun 2, 8:45 PM EDTSpecial Weather StatementFFCCrisp, Dooly30 min
Jun 2, 9:16 PM EDTSpecial Weather StatementFFCCrisp, Dooly29 min
Jun 3, 2:59 PM EDTSpecial Weather StatementFFCWalker31 min
Jun 3, 3:00 PM EDTSpecial Weather StatementFFCWhitfield30 min
Jun 3, 3:02 PM EDTSpecial Weather StatementFFCHall28 min
Jun 3, 3:19 PM EDTSevere Thunderstorm WarningFFCChattooga, Dade, Walker26 min
Jun 3, 3:30 PM EDTSpecial Weather StatementFFCCatoosa, Murray, Whitfield30 min
Jun 3, 3:44 PM EDTSevere Thunderstorm WarningFFCCatoosa, Murray, Whitfield31 min
Jun 3, 3:45 PM EDTSpecial Weather StatementFFCGordon30 min
Jun 3, 4:15 PM EDTSpecial Weather StatementFFCCatoosa, Gordon, Whitfield30 min
Jun 3, 4:26 PM EDTSpecial Weather StatementFFCPickens34 min
Jun 3, 4:46 PM EDTSevere Thunderstorm WarningFFCBartow, Cherokee, Gilmer, Gordon, Pickens16 min
Jun 3, 4:50 PM EDTSpecial Weather StatementFFCChattahoochee25 min
Jun 3, 5:11 PM EDTSpecial Weather StatementFFCHarris34 min
Jun 3, 5:22 PM EDTSevere Thunderstorm WarningFFCHarris, Muscogee, Troup38 min
Jun 3, 5:34 PM EDTSpecial Weather StatementFFCStewart, Webster26 min
Jun 3, 6:00 PM EDTSpecial Weather StatementFFCHarris, Talbot30 min
Jun 3, 6:03 PM EDTSpecial Weather StatementFFCClayton27 min
Jun 3, 6:10 PM EDTSevere Thunderstorm WarningFFCChattahoochee, Harris, Marion, Muscogee, Talbot35 min
Jun 3, 6:30 PM EDTSpecial Weather StatementFFCHenry30 min
Jun 3, 6:31 PM EDTSpecial Weather StatementFFCClayton14 min
Jun 3, 6:35 PM EDTSpecial Weather StatementFFCMeriwether25 min
Jun 3, 6:45 PM EDTSevere Thunderstorm WarningFFCHenry, Newton, Rockdale30 min
Jun 3, 6:48 PM EDTSpecial Weather StatementFFCMarion27 min
Jun 3, 6:57 PM EDTSpecial Weather StatementFFCTaylor33 min
Jun 3, 7:00 PM EDTSpecial Weather StatementFFCTalbot30 min
Jun 3, 7:02 PM EDTSpecial Weather StatementFFCButts, Jasper, Newton28 min
Jun 3, 7:15 PM EDTSpecial Weather StatementFFCHenry15 min
Jun 3, 7:20 PM EDTSevere Thunderstorm WarningFFCButts, Henry, Jasper, Monroe, Newton, Spalding25 min
Jun 3, 7:22 PM EDTSpecial Weather StatementFFCUpson23 min
Jun 3, 7:35 PM EDTSpecial Weather StatementFFCLamar, Spalding25 min
Jun 3, 7:49 PM EDTSevere Thunderstorm WarningFFCCrawford, Lamar, Monroe, Pike, Spalding, Upson26 min
Jun 3, 7:51 PM EDTSpecial Weather StatementFFCChattahoochee, Stewart39 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.